# SDR 2005FA0000038

- Difficulty date: November 2, 2004
- Submitted: January 24, 2005
- Operation: General aviation
- Aircraft: N76ML
- Make and model: Bbavia 7KCAB
- Aircraft serial: 44674
- Engine: Lyc IO320*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: NAS
- Condition: Improper Part
- Location: Mlg Attach
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, IT WAS FOUND THAT ONE OF THE NAS BOLTS HOLDING THE IB END OF THE LANDING GEAR WAS TOO SHORT AND DID NOT GO ALL THE WAY THROUGH THE NAS NUT.  THESE BOLTS WERE INSTALLED AT THE FACTORY, DURING A REPAIR IN 2001.  FAILURE WOULD RESULT IN ONE LANDING GEAR LEG COLLAPSING.  (EA17200504802)
